# SDR DALA2025021401156

- Difficulty date: February 11, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N935DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37290
- Aircraft time: 26,902 hours, 20,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6922490) DENT FOUND BELOW L1 DOOR, AT STATION 363 BETWEEN STRINGERS 17 & 18. C/W B737 SRM 53-00-01-1A, PARA 4, STEP A3.
